# SDR SWAA070737

- Difficulty date: February 12, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 37,095 hours, 30,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1010427
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULL NOSE EMERGENCY EXIT LIGHT COVER MISSING AT ROW 21 ABC.  INSTALLED LIGHT COVER PER MM.
